# SDR RAIA990517

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3418 · Stall Warning System
- Part: Lift Transducer
- Part number: C771076
- Condition: Failed
- Location: Left
- Part time: 14,212 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7429 - EVV - LEFT STALL TEST FAILED.  MAINTENANCE REPLACED LEFT LIFT TRANSDUCER.  (M)
